Discussions that mention potassium

Dental Health board


I have all four wisdom teeth extracted yesterday, with IV sedation. As an Rx for pain, I was given Tylenol #3 (tylenol with codeine). I have taken two doses - one last night at 9PM, and another this morning at 7AM.

This morning, I developed a sharp, shooting pain from the ball of my foot to my knee. After a few minutes of massage, it stopped. A few hours later, I developed a leg cramp slightly less painful than those experienced during pregnancy. This happened in the same leg. A few minutes ago, I had a temporary numbness in my right arm. As far as that, I think I'm psyching myself out. But I don't want to risk anything.

I have already contacted the oral surgeon, and no one in his office had ever heard of that as a side effect of the extraction, the sedation or the tylenol. None of their medical libraries mention it either. Is there any chance of blood clots following wisdom tooth extraction? It wasn't mentioned at all during the pre-op consultation, and that type of thing is generally a top priority. I haven't been sedentary, either.

Has anyone experienced anything like this, or perhands has any suggestions?

The only thing I can think of is a potassium deficiency from not eating. I popped a prenatal vitamin, and hope that helps.